# SDR CA030116006

- Difficulty date: January 3, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 6,130 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 23203500
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DUE TO PREVIOUS BRAKE FAILURES WE NOW DISSASSEMBLE AND INSPECT THE BRAKE ASSY. AT 900 HRS. ON INSPECTION OF THIS ASSY. WE FOUND THE INSIDE ROTOR DISK CRACKED IN 2 PLACES. WEAR PINS INDICATED BRAKE ASSY AT LESS THAN HALF LIFE.  CRACKS STARTED AT RELIEF HOLE AND PROCEEDED OUTWARD.
